RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 96, Issue 3  


Nostalgia for D.V. Anosov
V. P. Maslov
323
Properties of Semisimple Hopf Algebras
V. A. Artamonov
325
On the Uniform Convergence of Solutions of Volterra-Type Controlled Systems of Integral Equations Linear in the Control
Yu. I. Beloglazov, A. V. Dmitruk
333
Embedding of Sobolev Spaces and Properties of the Domain
O. V. Besov
343
On Normal $\tau$-Measurable Operators Affiliated with Semifinite Von Neumann Algebras
A. M. Bikchentaev
350
Extensions of the Endomorphism Algebra of Weak Comodule Algebras
Z. W. Wang, Y. Y. Chen, L. Yu. Zhang
361
Homotopy Invariance of Perturbations of $D_\infty$-Differential Modules
Ya. Gouda
374
On the Collection of Spectral Multiplicities $\{2,4,…,2^n\}$ for Totally Ergodic $\mathbb{Z}^2$-Actions
R. A. Konev, V. V. Ryzhikov
383
Uniform Boundedness in Part of the Variables of Solutions to Systems of Differential Equations with Partially Controllable Initial Conditions
K. S. Lapin
393
Monotonicity Conditions for a Class of Quasilinear Differential Operators Depending on Parameters
G. I. Laptev
405
Canonical Functions of Admissible Measures in the Half-Plane
K. G. Malyutin, I. I. Kozlova, N. Sadik
418
On the Asymmetry of Multiple Asymptotic Properties of Ergodic Actions
V. V. Ryzhikov
432
Boundary-Value Problems for a Nonlinear Hyperbolic Equation with Variable Coefficients and the Lévy Laplacian
M. N. Feller
440
Tensor Products and Multipliers of Modules $L_p$ on Locally Compact Measure Spaces
A. Ya. Khelemskii
450

Brief Communications
On the Construction of Biorthogonal Systems for Subspaces Generated by Integral Shifts of a Single Function
E. A. Kiselev, L. A. Minin, I. Ya. Novikov
470
Generalization of the Abel–Poisson Method for Summations of Fourier Trigonometric Series
R. M. Trigub
473
Pseudotoric Structures and Lagrangian Spheres in the Flag Variety $F^3$
N. A. Tyurin
476

Letter to the Editor
S. V. Konyagin, Yu. V. Malykhin, K. S. Ryutin
480
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019